MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1550250-33
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Angina (1710); Myocardial Infarction (1969); Stenosis (2263)
Date of Event 04/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The stent remains in the patient.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
Patient id: (b)(6).It was reported that on (b)(6) 2020, the patient presented with unstable angina and a percutaneous coronary intervention (pci) was performed.Pre-dilatation was performed on the mid to proximal left anterior descending (lad) coronary artery lesion and a 2.5x33mm xience sierra stent and a 3.5x28mm xience sierra stent were implanted with acceptable results and no complication.On (b)(6) 2021, the patient presented to an outpatient clinic with chest pain.A treadmill stress test was performed with cardiac wall motion abnormalities.The patient then had severe chest pain and was directly admitted to the hospital.A myocardial infarction (mi) was diagnosed and in-stent restenosis was observed in the ostial-proximal lad.There was no device malfunction.On (b)(6) 2021, another pci was performed as treatment in the 95% restenosed proximal lad.The event resolved without sequela.No additional information was provided regarding this issue.
 
Event or Problem Description
Subsequent to the previous report, the additional information was received: only the 3.5x28mm xience sierra stent had restenosed.There was no restenosis in or within 5mm of the 2.5x33mm xience sierra stent.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.It should be noted that the reported patient effect(s) of angina, myocardial infarction and stenosis are listed in the xience sierra everolimus eluting coronary stent systems instructions for use as a known patient effect(s) of coronary stenting procedures.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined.However, the treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.C1, c7 updated.D4: catalog number, lot number, expiration date, udi#.H4: device mfg date.

Brand Name
XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key11803665
Report Number2024168-2021-03971
Device Sequence Number19744420
Product Code NIQ
UDI-Device Identifier08717648227134
UDI-Public08717648227134
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/29/2020
Device Model Number1550250-33
Device Catalogue Number1550350-28
Device Lot Number9052341
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/20/2021
Supplement Date Received by Manufacturer06/15/2021
Initial Report FDA Received Date05/10/2021
Supplement Report FDA Received Date06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
XIENCE SIERRA STENT
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Disability;
Patient Age58 YR
Patient Weight94